Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

How to prevent the bald patch in my head from growing big ?

hi my name is varun from karnataka i am 19 yr old male i am having small patch of coin shaped hair fall on right side of my head i am having plenty of hair fall in that side day by day it is getting more i took medicines from both general and ayurvedic doctor but it dint helped me day by day that circle is getting more i dont have any bad habits,stress etc how to cure which medicine i should take pl help me
Asked On : Mon, 9 May 2011
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u have alopecia areata
u need to consult dermatologist.
he will give u some medicine and injection if needed.
dont pluck hair
Answered: Mon, 9 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

Varun ,this condition is called ALOPECIA AREATA.This is a autoimmune condition where in your own body cells start destroying your hair follicles ,there by leading to coin shaped hair less patches .If the condition is very active then other hairy parts of the body may also gets involved like eyebrows,chest ,armpits etc.So keep a watch of it.
There are times it is associated with thyroid also.
Treatment consists of intralesional injection ,oral steroids(if spreading) ,topical sensitizers ,topical minoxidil etc.A combination of all this is a must.
So,consult a dermatologist who can start your treatment asap.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor